In this paper, we proposed a new class of finite difference schemes for solving singularly perturbed delay differential equation of second order. The proposed schemes are oscillation-free and more accurate than conventional schemes on a uniform mesh. These schemes are easily adaptable on special meshes like Shishkin mesh or Bakhvalov mesh and are uniformly convergent with respect to the perturbation parameter. The error analysis has been carried out and numerical examples are presented to show the accuracy and efficiency of the proposed schemes.
PODILA, PRAMOD CHAKRAVARTHY and KUMAR, KAMALESH
"A class of finite difference schemes for singularly perturbed delay differential equations of second order,"
Turkish Journal of Mathematics: Vol. 43:
3, Article 2.
Available at: https://journals.tubitak.gov.tr/math/vol43/iss3/2